# SDR SWAA2022032443843

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A75006
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT WEB CORRODED AT BS 927 TO 931; RBL 2; WL 147 / AFT PIT WEB CORRODED AT BS 927 TO 931 RBL 2 WL 147 REPLACED WEB WITH P/N: 147A7500-6 IAW BOEING DWG# 147A7500 REV- ID: 0044 AND SRM 51-40-02-0G-0 CORROSION FOUND TO BE 'OUT OF LIMITS' OF ORIGINAL: .045' REMAINING .019' REMOVED .026' IAW SRM 53-00-53-1A-2
